Home » Frequently asked Questions on Health » Can I stop giving the Prevnar vaccine to my daughter?

Can I stop giving the Prevnar vaccine to my daughter?

Q: My 7 months and 8 days old daughter has been advised to take Prevnar by the doctor. She was given this just after completing 7 months. After one and a half day of the vaccination, she started showing all the symptoms that have been mentioned as side effects of the vaccine. She had suffered from fever, vomiting (at least for two days) and loose motion. Should we give her the next dose of the vaccination? Or is it possible to stop it in midway after taking the first dose of vaccine? Please advise.

A:If you are sure that the side effects were definitely due to the vaccine and not an incidental infection, then the chances of developing side effects with the second vaccination are high. If these were not too troublesome, then you can go ahead and give the second dose. However, if you feel that they were severe or troublesome and you do not want the child to suffer from these side effects again, then you may not give the vaccine but the child will remain unprotected for this infection.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------